On the adequacy of variational lower bound functions for likelihood-based inference in Markovian models with missing values

Hall, P., Humphreys, K. and Titterington, D.M. (2002) On the adequacy of variational lower bound functions for likelihood-based inference in Markovian models with missing values. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 64(3), pp. 549-564. (doi:10.1111/1467-9868.00350)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.1111/1467-9868.00350


Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Titterington, Professor Michael and Hall, Professor Peter
Authors: Hall, P., Humphreys, K., and Titterington, D.M.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Statistics
Journal Name:Journal of the Royal Statistical Society: Series B (Statistical Methodology)
ISSN:1369-7412
Published Online:12 August 2002

University Staff: Request a correction | Enlighten Editors: Update this record